A  B  C  D  E  F  G  H  I  J  K  L  M  N  O  P  Q  R  S  T  U  V  W  X  Y  Z  

  Subjects -> STATISTICS (Total: 130 journals)
The end of the list has been reached or no journals were found for your choice.
Similar Journals
Journal Cover
Journal of Nonparametric Statistics
Journal Prestige (SJR): 0.751
Citation Impact (citeScore): 1
Number of Followers: 6  
 
Hybrid Journal Hybrid journal   * Containing 2 Open Access Open Access article(s) in this issue *
ISSN (Print) 1048-5252 - ISSN (Online) 1029-0311
Published by Taylor and Francis Homepage  [2648 journals]
  • Introduction to the special issue on Data Science for COVID-19

    • Free pre-print version: Loading...

      Authors: Ricardo Cao, José E. Chacón
      Pages: 555 - 569
      Abstract: Volume 34, Issue 3, September 2022
      .

      Citation: Journal of Nonparametric Statistics
      PubDate: 2022-09-06T07:11:51Z
      DOI: 10.1080/10485252.2022.2108288
      Issue No: Vol. 34, No. 3 (2022)
       
  • A maximum entropy copula model for mixed data: representation, estimation
           and applications

    • Free pre-print version: Loading...

      Authors: Subhadeep Mukhopadhyay
      Pages: 1 - 27
      Abstract: .

      Citation: Journal of Nonparametric Statistics
      PubDate: 2022-09-12T04:29:01Z
      DOI: 10.1080/10485252.2022.2117914
       
  • Estimating restricted mean treatment effects with additive-multiplicative
           hazards models

    • Free pre-print version: Loading...

      Authors: Jinhong Li, Jicai Liu, Yanbo Pei, Riquan Zhang
      Pages: 1 - 21
      Abstract: .

      Citation: Journal of Nonparametric Statistics
      PubDate: 2022-08-10T06:52:19Z
      DOI: 10.1080/10485252.2022.2108810
       
  • The stochastic convergence of Bernstein polynomial estimators in a
           triangular array

    • Free pre-print version: Loading...

      Authors: Dawei Lu, Lina Wang, Jingcai Yang
      Pages: 1 - 28
      Abstract: .

      Citation: Journal of Nonparametric Statistics
      PubDate: 2022-08-05T03:55:18Z
      DOI: 10.1080/10485252.2022.2107643
       
  • Nonparametric estimation of the conditional survival function with double
           smoothing

    • Free pre-print version: Loading...

      Authors: Rebeca Peláez, Ricardo Cao, Juan M. Vilar
      Pages: 1 - 28
      Abstract: .

      Citation: Journal of Nonparametric Statistics
      PubDate: 2022-07-25T05:27:46Z
      DOI: 10.1080/10485252.2022.2102631
       
  • Improvement on LASSO-type estimator in nonparametric regression

    • Free pre-print version: Loading...

      Authors: Yuki Matsushima, Kanta Naito
      Pages: 1 - 23
      Abstract: .

      Citation: Journal of Nonparametric Statistics
      PubDate: 2022-06-18T05:55:34Z
      DOI: 10.1080/10485252.2022.2085700
       
  • Nonparametric estimation of risk ratios for bivariate data

    • Free pre-print version: Loading...

      Authors: S. Abrams, P. Janssen, J. Swanepoel, N. Veraverbeke
      Pages: 1 - 24
      Abstract: .

      Citation: Journal of Nonparametric Statistics
      PubDate: 2022-06-10T07:27:16Z
      DOI: 10.1080/10485252.2022.2085265
       
  • A scalable quasi-Newton estimation algorithm for dynamic generalised
           linear models

    • Free pre-print version: Loading...

      Authors: Guangbao Guo, Guoqi Qian, Lixing Zhu
      Pages: 1 - 23
      Abstract: .

      Citation: Journal of Nonparametric Statistics
      PubDate: 2022-06-10T07:27:03Z
      DOI: 10.1080/10485252.2022.2085263
       
  • A nonparametric procedure for linear and nonlinearvariable screening

    • Free pre-print version: Loading...

      Authors: F. Giordano, S. Milito, M. L. Parrella
      Pages: 1 - 36
      Abstract: .

      Citation: Journal of Nonparametric Statistics
      PubDate: 2022-06-02T05:15:16Z
      DOI: 10.1080/10485252.2022.2078822
       
  • Bias reduction by transformed flat-top Fourier series estimator of density
           on compact support

    • Free pre-print version: Loading...

      Authors: Liang Wang, Dimitris N. Politis
      Pages: 1 - 28
      Abstract: .

      Citation: Journal of Nonparametric Statistics
      PubDate: 2022-05-30T07:38:54Z
      DOI: 10.1080/10485252.2022.2078821
       
  • Nonparametric estimation of functional dynamic factor model
         This is an Open Access Article Open Access Article

    • Free pre-print version: Loading...

      Authors: Israel Martínez-Hernández, Jesús Gonzalo, Graciela González-Farías
      Pages: 1 - 22
      Abstract: .

      Citation: Journal of Nonparametric Statistics
      PubDate: 2022-05-30T07:38:33Z
      DOI: 10.1080/10485252.2022.2080825
       
  • Robust covariance estimation with noisy high-frequency financial data

    • Free pre-print version: Loading...

      Authors: Jiandong Wang, Manying Bai
      Pages: 1 - 27
      Abstract: .

      Citation: Journal of Nonparametric Statistics
      PubDate: 2022-05-24T06:10:57Z
      DOI: 10.1080/10485252.2022.2075549
       
  • Partially linear functional quantile regression in a reproducing kernel
           Hilbert space

    • Free pre-print version: Loading...

      Authors: Yan Zhou, Weiping Zhang, Hongmei Lin, Heng Lian
      Pages: 1 - 15
      Abstract: .

      Citation: Journal of Nonparametric Statistics
      PubDate: 2022-05-19T06:51:56Z
      DOI: 10.1080/10485252.2022.2073354
       
  • The uniform CLT for the empirical estimator of countable state space
           semi-Markov kernels indexed by functions with applications

    • Free pre-print version: Loading...

      Authors: Salim Bouzebda, Nikolaos Limnios
      Pages: 1 - 31
      Abstract: .

      Citation: Journal of Nonparametric Statistics
      PubDate: 2022-05-09T06:43:13Z
      DOI: 10.1080/10485252.2022.2071889
       
  • Two-stage local rank estimation for generalised partially linear
           varying-coefficient models

    • Free pre-print version: Loading...

      Authors: Nenghui Zhu, Jinhong You, Tao Huang
      Pages: 1 - 27
      Abstract: .

      Citation: Journal of Nonparametric Statistics
      PubDate: 2022-05-05T07:01:56Z
      DOI: 10.1080/10485252.2022.2070163
       
  • Oracle inequalities and upper bounds for kernel density estimators on
           manifolds and more general metric spaces

    • Free pre-print version: Loading...

      Authors: Galatia Cleanthous, Athanasios G. Georgiadis, Emilio Porcu
      Pages: 1 - 24
      Abstract: .

      Citation: Journal of Nonparametric Statistics
      PubDate: 2022-05-04T06:35:11Z
      DOI: 10.1080/10485252.2022.2070162
       
  • Semi-parametric estimation of incubation and generation times by means of
           Laguerre polynomials

         This is an Open Access Article Open Access Article

    • Free pre-print version: Loading...

      Authors: Alexander Kreiss, Ingrid Van Keilegom
      Pages: 1 - 37
      Abstract: .

      Citation: Journal of Nonparametric Statistics
      PubDate: 2022-02-02T07:08:54Z
      DOI: 10.1080/10485252.2022.2028281
       
 
JournalTOCs
School of Mathematical and Computer Sciences
Heriot-Watt University
Edinburgh, EH14 4AS, UK
Email: journaltocs@hw.ac.uk
Tel: +00 44 (0)131 4513762
 


Your IP address: 18.204.56.97
 
Home (Search)
API
About JournalTOCs
News (blog, publications)
JournalTOCs on Twitter   JournalTOCs on Facebook

JournalTOCs © 2009-